5 weeks after chemo…

I’m five weeks out of chemo and my hair is slowly coming back in.  For the past three weeks my Javiee has called me his little Cocoliso.  

Image

That’s a picture of Cocoliso.  He says I now have to much hair to be called Cocoliso.

Image

 

Here’s a picture of my hair! Not the long blonde mane that I’m used to but it’s a start!

 

My last post was on the horrible hot flashes that the Tamoxifen was causing.  I have to say it has gotten so much better!  I’ve been taking it for four weeks now.  The first two weeks were horrible!  I guess my body has adjusted to it well.  I’m only having a couple of hot flashes a day now.  So much easier to deal with!  It’s still scary for me to think that I’m only battling this cancer with a tiny pill.  After so many rounds of chemo this pill seems like nothing!  I go back to my oncologist this Friday for blood work.  Then I’ll know how well it’s working.  Fingers crossed!

 The leg cramps that came with Taxol are still really bad.  I’m taking pain meds daily to deal with them.  Good news is they work and I am enjoying my days!  I can’t say that life is back to normal.  I can say I’m beginning to find my “new” normal and I’m thankful for everyday that I have!  

 

Advertisements

7 thoughts on “5 weeks after chemo…

  1. So glad to hear things are on the upswing! I have six more rounds of weekly Taxol, if I don’t have any more allergic reactions to it. I’m ready for my hair, too – I have fuzz and it is SO grey!! And yayyyyy for clear scans!!

    • Thanks!! I was relieved to have good scans! After all that chemo I needed a break! Good news is it works! My hair was coming in grey, too! It’s just now starting to turn blonde on the ends. I was like great…menopause and grey hair..lol! I bet yours will get color as it grows. Yay for only 6 more rounds! Time flies! I remember thinking I would never make it!

      • When my hair first started coming in after chemo it was grey also! All of it! But it is now about an inch or so long and it is brown again. I had the grey tips trimmed off 😉 Good luck with the Tamoxifen and I hope that by this time that your leg cramps from the Taxol have gotten better. That Taxol causes some nasty side effects!

    • I know! I’m loving the hair! I have to tell you tamoxifen was hard on me for a few weeks. Now it’s easy, a couple of hot flashes a day and that’s it. No other side effects. If it’s doing it’s job, then I’m happy with it.

  2. My theory for life after chemo? “Happy to be here. Happy to have hair.” Mine used to be wavy, came back curly and is still fairly curly more than two years out. I expected it to go back to normal because I heard it does eventually, but I’m starting to wonder. The upside is, I must look a lot younger because when I’m driving, I notice younger men sometimes checking me out. It’s hysterical! I mean, I’m old enough to be their mom. Having never stopped having hot flashes after menopause, at first I didn’t notice a difference with anastrozole, but they are worse. Makes it hard to sleep. Still, at least we’re both here to complain about it, right? And, BTW, thanks for the “like” on my post.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s